# SDR S2YA04012

- Difficulty date: April 30, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 44TS08Y01
- Condition: False Indication
- Location: Rt Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, THE CREW NOTED A FIRE INDICATION FOR THE RT ENGINE.  THE CREW SHUT THE RT ENGINE DOWN IN FLIGHT AND MADE AN SUCCESSFUL SINGLE ENGINE LANDING.  MX INSPECTED THE AC AND FOUND NO INIDCATION OF FIRE.  MX SWAPPED FIRE EXTINGUISHER/APU PANELS.  MX RETURNED BOTH AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
